# SDR 20010612CW006

- Difficulty date: June 4, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N103HB
- Make and model: Cndair CL6001A11
- Aircraft serial: 1059
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6003303021
- Part serial: 903
- Condition: Debonded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS LEFT SIDE WINDOW WAS DISBONDED AT FORWARD VERTICAL EDGE.
